Lycopodium aggravataion (???)Hello,
I think I really need some help now,
about two weeks ago I gave Lycopodium C5- one dose , wet – to a 49 old woman , which caused immediately ( within a day ) aggravation , and there is no amelioration , ( She said „ everything went worse …")
The symptoms were numerous :
the story started a year ago with stomach problems : distension , general state of the patient is worse from eating anything ,
then : dryness of eyes , and extreme dryness of skin ,
then : for about 6 months she has had pains in the bigger joints , in the bones and so severe burning pains int he muscles , that she cannot sleep without painkillers …. The joints are cracking ….
There is also emaciation : loss of 10 kg in a year .
After some repertorising and consulting some Materia Medicas ( Kent rep. and mainly the New Synoptic One of Frans Vermeulen ) – I found that the simillimum is most probabaly Lycopodium , mainly based ont he stomach symptoms and the dryness ( cracking joint is also under Lyc .).
I also found a peculiar mental symptom : when we talk on the phone , and at the end of the conversation I say goodby she very often does not say anything , just puts down the reciever ….
I interpreted that as the arrogance of Lyc. …
She is married , she married relatively late – Sankaran writes , this can be also Lyc .
She never dreams , (!) , once – a long time ago – she dreamt that her legs were cut off – i haven’t found this in my Kent rep. .
I know from Clarke that Lyc . often causes marked aggravation , buti t was a C5 …(?)
So I’m quite perplexed , don’t know how to continue , should I give more Lyc . in higher potency , or an antidote , or another remedy or is it a case of a (hyper ) sensitive patient ???
PLEASE HELP ……
Thanks in advance !
p455 on 2018-05-28
Mind; dreams; legs; breaking: cordy-a
Mind; dreams; legs; has no: HALIAE-LC(3) sop-m
Mind; delusions, imaginations; legs; cut off, are: BAR-C(3) STRAM(3) aq-mar bapt corv-c halo lsd tarent
GIVE ACONITE CAMPHOR,NUX VOM,COFFEA,OPIUM WHATEVER IS AT YOUR OR HER DISPOSAL TO ANTIDOTE THE EFFECT.
[Edited by anuj srivastava on 2018-05-28 15:26:43]
♡ anuj srivastava 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.